Jump to content

sunshinetaradise

Member Since 10 Apr 2013
Offline Last Active Jun 09 2014 01:28 PM

Topics I've Started

Accutane And Reoccuring Fungal Infections?

09 June 2014 - 12:58 PM

Hey Everyone,

 

I'm 7 months post Accutane and I was wondering if anyone has had problems with fungal infections during and after Accutane. I got a BAD case of Bolus Tinea (blistering athlete's foot) and a secondary bacterial infection which is common along with it when I was on Accutane. My dermatologist attributed it to a side effect of being on Accutane at the time. In the last month I got ringworm on my back and now I have a re-occurance of Bolus Tinea that just popped up out of nowhere. Just curious if anyone else has dealt with reoccurring fungal infections after or during accutane


Corneal Ulcer While On Accutane?

07 June 2013 - 08:22 AM

So i'm a little over 3 months into my first course of Accutane(lost count of the day because I had to go off of it for three weeks due to a vesicular form of athlete's foot that required a strong med to get rid of it that is harder on the liver than Accutane) I ended up developing a sterile corneal ulcer on Monday and my eye dr thinks it's from the Accutane drying my eyes out (I also wear contacts).  Has this ever happened to anyone while taking Accutane?


Blisters On Accutane?

06 May 2013 - 06:20 AM

Has anyone ever gotten big water blisters on their feet while on Accutane? in the last week or so I have developed a few large water blisters on my left foot and I don't know why!! I called my dermatologist and they don't think it's caused by the Accutane.  I'm just wondering if i'm the only one.... I'm just finishing up my second month on Accutane and I've been on 40 mg for the past month after starting out on 20 mg for the first month.


28 And I Still Have Acne! Finally Resorted To Accutane After 3 Other Options

10 April 2013 - 12:22 PM

So just a quick background. I'm 28 years old and I've had acne since high school but it was very mild (mainly hormonal) until after I graduated high school. Once I hit my 20's i started to get pretty bad i would say pretty moderate.  I've tried minocycline/differin combo, retin-a micro and a few other topical combos with very little success. The minocycline worked pretty well but my acne would return as soon as i stopped taking it. My mom and my sister both had bad acne and my younger sister did a round of accutane when she was 13 because it was so severe. It was as if she had a rash on top of severe acne all the time.  Her acne completely cleared  up after accutane so my fingers are crossed it will work for me!  So far i'm on day 34 of Myorisan(claravis) and my derm. just increased my dose to 40mg 5 days ago after a month of 20mg.  My side effects haven't been bad at all.  Dry lips started about a week in(aquaphor is my BEST FRIEND!!) and then i started getting some bloody discharge in my nose(not an actual nosebleed) that i get occasionally still. I've had some peeling on top of my nose but that cleared up after a few days right around day 15.  I did get a really strange rash type thing on one of my hands that was a bunch of tiny red bumps that dried up after a few days of using aquaphor and a steroid cream my derm gave me at my last appt.  I have only had a flare up of my acne (my skin was completely clear minus some old non-active pimples ironically when i started) right before/during my period and it was not bad at all, only a few pimples that dried up quickly and one cyst like that has already gone away. I have not broken out AT ALL other than that one breakout.  I  haven't gotten my period yet this month so my fingers are crossed i won't get another breakout before/during it but do you think it's a good sign i haven't broken out any in between? I would say my acne is mainly hormonal but i have never seen my skin look so clear/smooth!